Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2017 | Journal Article | IST-REx-ID: 1089   OA
S. Fallat, S. Lauritzen, K. Sadeghi, C. Uhler, N. Wermuth, and P. Zwiernik, “Total positivity in Markov structures,” Annals of Statistics, vol. 45, no. 3, pp. 1152–1184, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 698   OA
Y. Wang, M. Nagarajan, C. Uhler, and G. Shivashankar, “Orientation and repositioning of chromosomes correlate with cell geometry dependent gene expression,” Molecular Biology of the Cell, vol. 28, no. 14, pp. 1997–2009, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1168   OA
E. Perrone, A. Rappold, and W. Müller, “D inf s optimality in copula models,” Statistical Methods and Applications, vol. 26, no. 3, pp. 403–418, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1208   OA
P. Zwiernik, C. Uhler, and D. Richards, “Maximum likelihood estimation for linear Gaussian covariance models,” Journal of the Royal Statistical Society. Series B: Statistical Methodology, vol. 79, no. 4, pp. 1269–1292, 2017.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1293   OA
L. T. Solus, C. Uhler, and R. Yoshida, “Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors,” Linear Algebra and Its Applications, vol. 509, pp. 247–275, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1833   OA
A. Klimova and T. Rudas, “On the closure of relational models,” Journal of Multivariate Analysis, vol. 143, pp. 440–452, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480   OA
M. Michałek, B. Sturmfels, C. Uhler, and P. Zwiernik, “Exponential varieties,” Proceedings of the London Mathematical Society, vol. 112, no. 1, pp. 27–56, 2016.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2006   OA
N. Hein, C. Hillar, A. Martin Del Campo Sanchez, F. Sottile, and Z. Teitler, “The monotone secant conjecture in the real Schubert calculus,” Experimental Mathematics, vol. 24, no. 3, pp. 261–269, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1547   OA
F. Mohammadi and S. Moradi, “Resolution of unmixed bipartite graphs,” Bulletin of the Korean Mathematical Society, vol. 52, no. 3, pp. 977–986, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2014   OA
A. Klimova, C. Uhler, and T. Rudas, “Faithfulness and learning hypergraphs from discrete distributions,” Computational Statistics & Data Analysis, vol. 87, no. 7, pp. 57–72, 2015.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed